# SDR MALA976007

- Difficulty date: February 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N114XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A114
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 60207
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, LEFT FORWARD EMERGENCY EXIT LIGHT NEAR LEFT PASSENGER ENTRY DOOR FLOOR INOP.  MAINTENANCE RELAMPED EMERGENCY LIGHT, OPS CHECK GOOD.
